CureZone   Log On   Join
Re: don't mean to be a damper, but getting worse
 
bethanyds Views: 2,029
Published: 9 years ago
 
This is a reply to # 1,900,822

Re: don't mean to be a damper, but getting worse


Hi Paulette,

I'm sorry you are having such a hard time. I know what you are going through.

I am in the process of weaning off of HC myself. I had a horrible 6 months of trying to figure out how to wean off and whether I was low and needed to increase or high and needed to decrease. The symptoms can be so similar, it's hard to know what to do.

With the loss of appetite, migraine and anxiety, it sounds like you might be slightly low. You may want to increase your dose slightly, temporarily.

I've found that once I start to feel very energetic and hyper, it's time to lower the dose SLIGHLTY. I then wait until I feel a hyper feeling again and lower it slightly.

The 3 things that have helped me wean off are licorice root (Chinese), Vitamin B and Vitamin C. I take a 1/2 tsp of licorice root about an hour after each dose of HC. I take a B50 pill at lunch and Vic C at dinner and with my nightime snack. Since I've implemented this plan, I've been able to wean off much faster. I am almost off completely.

I hope this helps. Praying for your recovery.
Bethany
><>
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.625 sec, (1)